# SDR AALA991987

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - FLT 0696 - AFTER TAKEOFF, EXPERIENCED FIRE WARNING INDICATION ON NR 2 ENGINE.  CREW SHUT DOWN ENGINE AND DISCHARGED BOTH FIRE BOTTLES AS A PRECAUTION.  EMERGENCY DECLARED, RETURNED AND LANDED LAS WITHOUT INCIDENT.  REPLACED BOTH FIRE BOTTLES, RAN ENGINES AND NO DISCREPANCIES FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
